Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 48, NWS Green Bay, WI

June 21, 2011

NWS Green Bay, WI issued this small craft advisory at Jun 21, 2011, 4:08 AM CDT. It took effect at Jun 21, 2011, 1:00 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2011, 4:08 AM CDT (09:08 UTC)
In effect from
Jun 21, 2011, 1:00 PM CDT
Expired
Jun 22, 2011, 5:56 AM CDT
In force
17 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

164 
WHUS73 KGRB 210908
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
408 AM CDT TUE JUN 21 2011

...DENSE MARINE FOG WILL CONTINUE...
...INCREASING WINDS AND WAVES ACROSS NORTHERN DOOR COUNTY BY
AFTERNOON...

.MOIST AIR FLOWING OVER THE RELATIVELY COOL WATERS OF LAKE
MICHIGAN IS CAUSING DENSE MARINE FOG OVER THE WATERS OF LAKE
MICHIGAN SOUTH OF STURGEON BAY. THE DENSE MARINE FOG SHOULD CONTINUE
AT LEAST THROUGH WEDNESDAY MORNING. IN ADDITION...A TIGHTENING
PRESSURE GRADIENT ACROSS NORTHERN DOOR COUNTY WILL LEAD TO GUSTY
NORTHEAST WINDS AND BUILDING WAVES BY LATE AFTERNOON,

LMZ541-211715-
/O.CAN.KGRB.MF.Y.0011.000000T0000Z-110621T1500Z/
/O.NEW.KGRB.SC.Y.0048.110621T1800Z-110622T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
408 AM CDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT WEDNESDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT WEDNESDAY. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. 

* WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS BY EARLY
  AFTERNOON.

* WAVES: WAVES WILL BUILD TO 3 TO 5 FT BY LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-211715-
/O.NEW.KGRB.SC.Y.0048.110621T1800Z-110622T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
408 AM CDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT WEDNESDAY. 

* WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS BY EARLY AFTERNOON.

* WAVES: WAVES WILL INCREASE TO 3 TO 5 FT BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-211715-
/O.EXT.KGRB.MF.Y.0011.000000T0000Z-110622T0900Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
408 AM CDT TUE JUN 21 2011

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY.

* VISIBILITY IS EXPECTED TO DROP TO LESS THAN 1 MILE. NEAR ZERO 
  VISIBILITY IS POSSIBLE...ESPECIALLY FROM SHEBOYGAN TO TWO 
  RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
915 
WHUS73 KGRB 211507
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1007 AM CDT TUE JUN 21 2011

...DENSE MARINE FOG WILL CONTINUE...
...INCREASING WINDS AND WAVES ACROSS NORTHERN DOOR COUNTY BY
AFTERNOON...

.MOIST AIR FLOWING OVER THE RELATIVELY COOL WATERS OF LAKE
MICHIGAN IS CAUSING DENSE MARINE FOG OVER THE WATERS OF LAKE
MICHIGAN SOUTH OF STURGEON BAY. THE DENSE MARINE FOG SHOULD
CONTINUE AT LEAST THROUGH WEDNESDAY MORNING. IN ADDITION...A
TIGHTENING PRESSURE GRADIENT ACROSS NORTHERN DOOR COUNTY WILL
LEAD TO GUSTY NORTHEAST WINDS AND BUILDING WAVES BY LATE
AFTERNOON...

LMZ542-543-212315-
/O.CON.KGRB.MF.Y.0011.000000T0000Z-110622T0900Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1007 AM CDT TUE JUN 21 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. 

* VISIBILITY IS EXPECTED TO DROP TO LESS THAN 1 MILE. NEAR ZERO
  VISIBILITY IS POSSIBLE...ESPECIALLY FROM SHEBOYGAN TO KEWAUNEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-541-212315-
/O.CON.KGRB.SC.Y.0048.110621T1800Z-110622T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1007 AM CDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY. 

* WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS BY EARLY 
  AFTERNOON.

* WAVES: WAVES WILL INCREASE TO 3 TO 6 FT BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
ECKBERG
121 
WHUS73 KGRB 212025
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
325 PM CDT TUE JUN 21 2011

...DENSE MARINE FOG WILL CONTINUE...GUSTY WINDS AND HIGH WAVES ACROSS
NORTHERN DOOR COUNTY...

.MOIST AIR FLOWING OVER THE RELATIVELY COOL WATERS OF LAKE MICHIGAN
HAS CREATED DENSE MARINE FOG OVER THE WATERS OF LAKE MICHIGAN SOUTH
OF STURGEON BAY. THE DENSE MARINE FOG SHOULD CONTINUE THROUGH WEDNESDAY
MORNING. IN ADDITION...A TIGHTENING PRESSURE GRADIENT ACROSS NORTHERN
DOOR COUNTY HAS LEAD TO GUSTY EAST WINDS AND HIGH WAVES.


LMZ542-543-220430-
/O.EXT.KGRB.MF.Y.0011.000000T0000Z-110622T1800Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
325 PM CDT TUE JUN 21 2011

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 PM CDT WEDNESDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT WEDNESDAY.

* VISIBILITY LESS THAN 1 MILE...AND NEAR ZERO AT TIMES...ESPECIALLY
  FROM MANITOWOC TO SHEBOYGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED
TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-541-220430-
/O.EXT.KGRB.SC.Y.0048.000000T0000Z-110622T1300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
325 PM CDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM CDT WEDNESDAY.

* WINDS: EAST WIND 15 TO 25 KTS GUSTING TO 30 KTS.

* WAVES: WAVES OF 4 TO 7 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
191 
WHUS73 KGRB 220212
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CDT TUE JUN 21 2011

...DENSE MARINE FOG WILL CONTINUE...GUSTY WINDS AND HIGH WAVES
ACROSS NORTHERN DOOR COUNTY...

.MOIST AIR FLOWING OVER THE RELATIVELY COOL WATERS OF LAKE MICHIGAN
HAS CREATED DENSE MARINE FOG OVER THE WATERS OF LAKE MICHIGAN SOUTH
OF STURGEON BAY. THE DENSE MARINE FOG SHOULD CONTINUE THROUGH WEDNESDAY
MORNING. IN ADDITION...A TIGHTENING PRESSURE GRADIENT ACROSS NORTHERN
DOOR COUNTY HAS LEAD TO GUSTY EAST WINDS AND HIGH WAVES.

LMZ542-543-221015-
/O.CON.KGRB.MF.Y.0011.000000T0000Z-110622T1800Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
912 PM CDT TUE JUN 21 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. 

* VISIBILITY LESS THAN 1 MILE...AND NEAR ZERO AT TIMES...ESPECIALLY
  FROM MANITOWOC TO SHEBOYGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED
TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-541-221015-
/O.CON.KGRB.SC.Y.0048.000000T0000Z-110622T1300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
912 PM CDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY.

* WINDS: NORTHEAST 15 TO 25 KTS BECOMING EAST.

* WAVES: WAVES OF 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
535 
WHUS73 KGRB 220903
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
403 AM CDT WED JUN 22 2011

...DENSE MARINE FOG WILL CONTINUE...GUSTY WINDS AND HIGH WAVES
ACROSS NORTHERN DOOR COUNTY SLOWLY EASING...

.MOIST AIR FLOWING OVER THE RELATIVELY COOL WATERS OF LAKE
MICHIGAN HAS CREATED DENSE MARINE FOG OVER THE WATERS OF LAKE
MICHIGAN SOUTH OF STURGEON BAY. THE DENSE MARINE FOG SHOULD
CONTINUE THROUGH EARLY AFTERNOON. IN ADDITION...WINDS AND WAVES
WILL SLOWLY EASE THIS MORNING ACROSS NORTHERN DOOR COUNTY...AS THE
PRESSURE GRADIENT WEAKENS.

LMZ542-543-221715-
/O.CON.KGRB.MF.Y.0011.000000T0000Z-110622T1800Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
403 AM CDT WED JUN 22 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* VISIBILITY LESS THAN 1 MILE...AND NEAR ZERO AT TIMES... 
  ESPECIALLY FROM MANITOWOC TO SHEBOYGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-541-221300-
/O.CON.KGRB.SC.Y.0048.000000T0000Z-110622T1300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
403 AM CDT WED JUN 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS
MORNING. 

* WINDS: NORTHEAST WIND 15 TO 20 KTS...VEERING SE.

* WAVES: WAVES OF 3 TO 5 FT...EASING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
728 
WHUS73 KGRB 221056
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
556 AM CDT WED JUN 22 2011

...DENSE MARINE FOG ACROSS NORTHERN DOOR COUNTY...

..MOIST AIR FLOWING OVER THE RELATIVELY COOL WATERS OF LAKE
MICHIGAN HAS CREATED DENSE MARINE FOG OVER THE WATERS OF LAKE
MICHIGAN NORTH OF STURGEON BAY TO GILLS ROCK. THE DENSE MARINE FOG
SHOULD CONTINUE THROUGH EARLY AFTERNOON.

LMZ521-541-221900-
/O.CAN.KGRB.SC.Y.0048.000000T0000Z-110622T1300Z/
/O.NEW.KGRB.MF.Y.0012.110622T1056Z-110622T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
556 AM CDT WED JUN 22 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* VISIBILITY LESS THAN 1 MILE...ESPECIALLY NORTH OF STURGEON BAY
  TO GILLS ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

LMZ542-543-221200-
/O.CAN.KGRB.MF.Y.0011.000000T0000Z-110622T1800Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
556 AM CDT WED JUN 22 2011

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE DENSE
FOG ADVISORY. 

VISIBILITIES HAVE IMPROVED OVER 1 MILE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 21, 3:23 AM CDT, 45 minutes earlier.

Area forecast discussion, Jun 21, 3:23 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
323 AM CDT TUE JUN 21 2011

.SYNOPSIS...COOL AND WET EARLY...DRIER AND WARMER FOR THE
WEEKEND.

UPR FLOW ACRS THE CONUS WL BE PROGRESSIVE...WITH UPR TROF
INITIALLY OVER THE PLAINS WORKING EWD INTO NEW ENGLAND BY THE
WEEKEND. THE FLOW ALSO FCST TO LOSE SOME AMPLITUDE AS THAT OCCURS.
THEN NEXT WK...DOMINANT FEATURE EXPECTED TO BECOME UPR HIGH
PROGGED TO STRENGTHEN IN THE AZ/TX/OK AREA. MODELS OFFERED VARYING
IDEAS CONCERNING THE SHARPNESS/ORIENTATION OF THE RIDGING
EXTENDING FM THE HIGH INTO THE WESTERLIES ACRS THE NRN CONUS.

COOL AND VERY WET WX EXPECTED EARLY IN THE PERIOD AS THE UPR TROF
SLOWLY MIGRATES ACRS THE RGN. EXCESSIVE RAINFALL IS POSSIBLE.
TEMPS WL EVENTUALLY REBOUND TO NR NORMAL DURING THE WEEKEND. TEMPS
AND PCPN CHCS NEXT WK WL DEPEND ON THE STRUCTURE OF UPR RIDGE
EXTENDING FM SRN PLAINS HIGH...AND MODELS EACH OFFERED SOMEWHAT
DIFFERENT IDEAS ON THAT.
&&

.SHORT TERM...TDA/TNGT/TUE. MATURE LINEAR MCS APPROACHING THE FCST
AREA FM THE SW EARLY THIS MORNING. LOCAL MESO PLOTS INDICATED SOME
ELEVATED INSTABILITY DEVELOPING OVER THE FAR SRN PART OF THE FCST
AREA. SO SCT SHRA/TSRA WL ALSO DEVELOP EWD AHEAD OF THE MAIN LINE.
EXPECT NEW DEVELOPMENT AND REMNANTS OF MCS TO WORK ACRS THE AREA
THIS MORNING.

EXACTLY HOW PCPN EVOLVES IN THE WAKE OF THE REMNANTS OF THE MCS
VERY DIFFICUT TO DETERMINE. CONDITIONS FAVOR SHRA/TSRA AT TIMES AS
UPR SYSTEM SLOWLY APPROACHES FM THE WEST...AND VERY MOIST AIR
CONTS TO FEED IN FM THE S. JUST NOT ENOUGH TO LATCH ONTO TO TRY
AND DELINEATE WHEN THE RAIN WL OCCUR...SO CARRIED CATEGORICAL POPS
FOR PERIODS/OCNL SHRA AND SCT TSRA STRAIGHT THROUGH WED. HEAVY
RAINFALL IS POSSIBLE AS PWATS PROGGED TO RISE TO 1.5-2.0 INCHES.
SPC HAS THE SLGT RISK OF SVR OVER THE SRN 1/3 OF THE FCST AREA
TDA/TNGT...AND OVER E-C WI ON WED. HARD TO ARGUE THERE ISN/T A
RISK GIVEN THE STRENGTH OF THE UPR SYSTEM COMING IN FM THE WEST IN
THE MIDDLE OF SUMMER. BUT CONCERN IS GETTING ENOUGH BREAKS IN THE
CLDS TO ALLOW FOR SOME DESTABILIZATION. AT THIS POINT...HEAVY RAIN
APPEARS TO BE MORE OF A CONCERN.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY.

THE PATH OF A STACKED LOW PRESSURE SYSTEM AS IT MOVES ACROSS
WISCONSIN IS THE MAIN CONCERN FOR THIS PART OF THE FORECAST.
MODELS SHOWED ENOUGH DIFFERENCES TO HAVE AN IMPACT ON THE
TEMPERATURE AND PRECIPITATION FORECASTS...SO HAVE CHOSEN TO USE
THE 00Z GFS/21Z SREF BLEND FAVORED BY HPC.

HAVE LIKELY POPS IN FOR WEDNESDAY NIGHT AS THE LOW MOVES FROM
WESTERN WISCONSIN TO LAKE MICHIGAN. STRONGLY CONSIDERED
CATEGORICAL POPS FOR THIS PERIOD BUT WENT WITH LIKELY TO BETTER
FIT WITH SURROUNDING GRIDS. FOR THURSDAY...THE LOW MOVES TO
NORTHERN LOWER MICHIGAN. SHORT WAVE ENERGY PASSING THROUGH THE
STATE PLUS MOISTURE ALREADY IN PLACED LED TO CONTINUING LIKELY
POPS FOR THIS PERIOD AS WELL. FOR THURSDAY NIGHT...THE LOW WAS
FORECAST TO REACH NORTHERN LAKE HURON AND MODEL QPF INDICATES
PRECIPITATION WINDING DOWN. SO ONLY HAVE CHANCE POPS DURING THIS
PERIOD. HAVE LOW END CHANCE POPS FOR FRIDAY WITH WEAKER CYCLIC
FLOW AND THE SURFACE LOW MOVING FARTHER AWAY FROM WISCONSIN.
SURFACE HIGH PRESSURE AND AN UPPER RIDGE MOVING INTO THE REGION
SHOULD BRING SOME DRY WEATHER TO THE AREA FOR THE WEEKEND.

HAVE BELOW NORMAL TEMPERATURES GOING FOR THE REST OF THE WORK
WEEK DUE TO CLOUDS AND PRECIPITATION...BUT IT SHOULD WARM UP TO
NEAR NORMAL TEMPERATURES FOR THE WEEKEND.
&&

.AVIATION...MVFR CIGS ACRS THE N AND IFR/LIFR CIGS ACRS THE S.
EXPECT SOME IMPROVEMENT IN CIGS AS PCPN MOVES THROUGH AND HELP MIX
THE ATM. ANTICIPATE MAINLY MVFR CIGS TDA...THE IFR/LIFR CIGS TNGT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/MG
Hazardous weather outlook, Jun 20, 2:47 PM CDT, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CDT MON JUN 20 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
247 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...MAINLY SOUTH OF A LINE
FROM RHINELANDER TO MARINETTE. LOCALLY HEAVY RAIN IS POSSIBLE WITH
ANY OF THE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THURSDAY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A STURGEON
BAY TO WAUSAU LINE TUESDAY NIGHT AND WEDNESDAY FOR LARGE HAIL AND
DAMAGING WINDS. HEAVY RAINFALL IS THE MAIN THREAT TUESDAY INTO TUESDAY
NIGHT. THE HEAVY RAIN WILL CAUSE URBAN STREET FLOODING...PONDING
OF WATER ON AREA HIGHWAYS AND CAUSE DITCHES...CREEKS AND SMALL
STREAMS TO RISE RAPIDLY.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT
SPOTTERS ARE ASKED TO REPORT ANY FLOODING OR RAINFALL AMOUNTS OVER
AN INCH.

LMZ521-522-541>543-212000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
247 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

DENSE FOG IS EXPECTED TO INCREASE OVER THE LAKE TONIGHT.
THUNDERSTORMS ARE ALSO POSSIBLE LATE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH
THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF
A STURGEON BAY TO WAUSAU LINE TUESDAY NIGHT AND WEDNESDAY.

FOG OVER THE LAKE AND BAY COULD REDUCE VISIBILITIES ENOUGH TO
POSE A HAZARD TO MARINERS AT TIMES FROM THROUGH WEDNESDAY.

TE/MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 9:20 PM CDTMarine Dense Fog AdvisoryGRB33 hr
Jun 21, 3:29 PM CDTSevere Thunderstorm WarningGRBWaushara46 min
Jun 21, 3:44 PM CDTAreal Flood AdvisoryGRBWaushara106 min

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.